|Does tinea corposis mean am HIV+
Feb 17, 2007
Hullo Dr, Happy valentines.I live in London and attend a not so fashionable gym.I used the showers without slippers and after a while I had a reaction on my fingers that looked exactly like Tinea corposis.I used daktacort cream and it disapeared.When I stoped using the cream,it returned on the rest of my body and I was prescribed anti fungal tablets which I have used for about 4 weeks but the lesions won't go away.Am now worried sick,could this be an HIV symptom.I have had sex but with a condom at all times.Am worried sick.Please help.Please give me the deatils for donations as well.Thanks for the great job.
| Response from Dr. Frascino
If you have used latex condoms "at all times" when having sex and the condoms were used properly and did not break, you should not be worried about HIV. HIV cannot permeate intact latex. No way. No how.
If your rash is not responding to "antifungal tablets," perhaps you don't have a fungal rash or the particular antifungal tablets are not the optimal ones to be used. Your first step should be to get an evaluation by a dermatologist. Many times rashes that "look exactly like" something turn out to be something else entirely.
Stop worrying about HIV. If you've had no risk, you should have no worry. If you did place yourself at risk for HIV, then you should get an HIV test three months or more after the last potential exposure. It really is just that straightforward!
Information about donations to The Robert James Frascino AIDS Foundation can be found on the Foundation's Web site at www.concertedeffort.org. You can also view the Foundation's latest newsletter by clicking on the "News" tab.
Stay safe. Stay well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.